# SDR DXTA2022021756840

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 2,671 hours, 1,708 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99148091
- Part serial: 22D18H5336
- Condition: Fire
- Location: Lt Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

CAPTAIN COCKPIT WINDOW: THE VERY LEFT COCKPIT WINDOW CAUGHT ON FIRE AT THE TOP EDGE. AN ELECTRICAL FIRE OCCURRED SHORTLY AFTER TAKEOFF WHICH MELTED THE INSULATION ON THE TOP OF THE WINDOW AND CREATED A FLAME.  WINDOW CRACKED ALL AROUND THE TOP FRONT AND BACK EDGE AND CHUNKS OF THE WINDOW CAME OFF INSIDE THE COCKPIT AND IT APPEARS ON THE OUTSIDE. FLAME CONTINUED UNTIL LANDING BUT THEN STOPPED. TO US IT APPEARS THAT THE WINDOW GOT SO HOT THAT THE WINDOW PANE ITSELF STARTED FAILING. AFTER TAKEOFF WE DECLARED AN EMERGENCY AND LANDED OVERWEIGHT. REMOVED LH SIDE WINDOSHIELD DUE TO CATCHING FIRE. INSTALLED NEW WINDSHIELD IAW MM 56-10-05 AND REMOVED LH WINDSHIELD TEMP COMTROLLER.
